您当前所在位置: 首页 > 学者

王术

  • 14浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 100下载

  • 0评论

  • 引用

期刊论文

Parabolic equation of the m-Laplacian with nonlinear boundary condition

王术WANG Shu WANG Mingxin XIE Chunhong

Chine se Science Bulletin Vol. 43 No.11 June 1998,-0001,():

URL:

摘要/描述

The existence and nonexistence of global positive weak solutions of parabolic equation of the m-Laplician with nonlinear boundary condition are dealt with. The necessary and sufficient conditions on the existence of all global positive weak solutions are obtained.

版权说明:以下全部内容由王术上传于   2005年03月29日 17时51分08秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果